Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On contractions of semisimple Lie groups


Authors: A. H. Dooley and J. W. Rice
Journal: Trans. Amer. Math. Soc. 289 (1985), 185-202
MSC: Primary 22E46
MathSciNet review: 779059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A limiting formula is given for the representation theory of the Cartan motion group associated to a Riemannian symmetric pair $ (G,K)$ in terms of the representation theory of $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E46

Retrieve articles in all journals with MSC: 22E46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0779059-4
PII: S 0002-9947(1985)0779059-4
Article copyright: © Copyright 1985 American Mathematical Society